# SDR AU000749

- Difficulty date: August 17, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Retainer
- Part number: A1681
- Condition: Cracked
- Location: Engine/Trans
- Part time: 406 cycles
- Component: Engine/Trans, Robsin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER SHEAVE SEAL PLATE CRACKED.  LIMITED INFORMATION PROVIDED.  (X)
